MAUDE Adverse Event Report: EDWARDS LIFESCIENCES LLC KONECT RESILIA AORTIC VALVED CONDUIT AVC; HEART-VALVE, NON-ALLOGRAFT TISSUE

EDWARDS LIFESCIENCES LLC KONECT RESILIA AORTIC VALVED CONDUIT AVC; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number 11500A
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Dyspnea (1816); Insufficient Information (4580)
Date of Event 10/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11: additional manufacturer narrative: the investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.
 
Event or Problem Description
It was learned through implant patient registry that a 29mm 11500a resilia aortic valve was explanted after an implant duration of 1 year, 7 days due to unknown reason.Avr was completed with a 29mm 11060a konect valved conduit.Edwards lifesciences maintains an implant patient registry.This registry is a patient tracking mechanism for serialized edwards implantable devices (bioprosthetic heart valves and annuloplasty rings), rather than a true post-market surveillance registry.Through the registry, edwards is notified when these devices are implanted.In addition, patient and/or device status may be reported to the registry via the implantation data cards.The information is received from various sources (e.G.Surgeon, hospital, and patient family members) and is not received in the form of a conventional "customer complaint".The information reported may or may not be related to the edwards device.
 
Additional Manufacturer Narrative
Engineering evaluation summary: per doc-0570230, dehiscence refers to the separation of the prosthetic valve from the surrounding heart tissue, typically at the sewing ring where the valve is sutured to the annulus.This separation can cause blood to leak around the valve (paravalvular regurgitation), reducing its effectiveness and straining the heart.This generally occurs due to patient-related anatomical factors, such as irregular anatomy, which may lead to increased stress on the surrounding tissue over time.This is often as a result of successive dilation of cardiac structures caused by progressions of valvular disease.A device history record (dhr) review was performed, and no relevant non-conformances were identified.There is no evidence to suggest a manufacturing defect caused or contributed to the reported event.Based on the information available, the most likely root cause is patient factors, including increased stress on the surrounding tissue over time, and the reported patient conditions hld and htn.
 
Event or Problem Description
It was learned through implant patient registry and medical record that a 29mm 11500a resilia aortic valve was explanted after an implant duration of (b)(6) due to dehiscence with severe pvl.Patient presented with worsening dyspnea.Avr was completed with a 29mm 11060a konect valved conduit.Per medical record, patient presented with partial valve dehiscence and was found to have healed endocarditis.Echo demonstrated rocking motion of aortic valve with severe pvl.Patient underwent urgent redo avr via biobentall procedure.Post-procedure echo demonstrated no regurgitation.

Brand Name
KONECT RESILIA AORTIC VALVED CONDUIT AVC
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
EDWARDS LIFESCIENCES LLC
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES LLC
1 edwards way
irvine CA 92614
Manufacturer Contact
saurav singh
1 edwards way
mle fl2- office m2013
irvine, CA 92614
9492506615
MDR Report Key23677424
Report Number2015691-2025-09639
Device Sequence Number13336720
Product Code LWR
UDI-Device Identifier00690103195019
UDI-Public(01)00690103195019(17)280407(11)240408
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P150048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number11500A
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2025
Supplement Date Received by Manufacturer01/14/2026
Initial Report FDA Received Date11/30/2025
Supplement Report FDA Received Date01/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Life Threatening;
Patient Age59 YR
Patient SexMale